# SDR SWAA2020012740749

- Difficulty date: December 26, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Missing
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 727B, RBL 8 FLOOR SUPPORT TO FRAME ATTACH FITTING WAS MISSING FOUR EACH.  FASTENERS AND TWO EACH. FASTENER HOLES NOT DRILLED.   LOCATED, DRILLED AND INSTALLED ACB FLOOR SUPPORT TO FRAME ATTACH FITTING IAW SRM 51-40-05, SRM 51-40-02, AND DWG 146A1201.
